How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Health
Satisfied Customers: 3519
Experience:  MBBS,DTM&H( Univ of Liverpool),34yrs experience in practice
Type Your Health Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

Had a heart attack 2005 at age of 45.Have a stent in legs

Resolved Question:

Had a heart attack 2005 at age of 45.Have a stent in heart now.Was prescribed Lipitor,Crestor Vytorin,Zocor,Pravastin,Zetia and all tore up my legs with severe pain to where I could not walk more than 100ft. without stopping because of severe severe very severe leg pain. Now I have 2 stents in my right leg and 1 in my left because of statin drugs. I walk alot better now but am still taking Zetia because not as bad as others.I just learned that Zetia is not that good for your liver.I need my legs so I can have a job but dont want to keep having to put more stents in my legs for better blood flow.I know that my legs are bad because of statin drugs. Any suggestions? Have you heard anything about Omega Red? I take plavix,lisinopril,3 1200mg fishoil,1 asprin 325mg,B complex,Multi-vitamin, folic acid,vitamin D,and 2 vitamin Cs a day.
Submitted: 6 years ago.
Category: Health
Expert:  Vakul Aren replied 6 years ago.
Hello.Statins do cause severe problems in a section of patients.They may cause Rhabdomyolysis, severe muscular pains due to muscle cell effects,and this may precipitate renal failure.If you are having problems with Statins,please go off them rather than risking damage from them.Use of a good high fibre diet,regular exercise,multivitamins and low oils will help bring down the Cholestrol.The problems with the statins can be very serious.Perhaps COQ10 and Flaxseed should be added to your diet and the statins stopped completely.
Customer: replied 6 years ago.
I had just started taking COQ10 1 week ago.Anything about mega Red? Suppose to be better than fish oil. OMEGA-3 KRILL OIL
Expert:  Vakul Aren replied 6 years ago.
The krill oil which is commercially supplied is not pure as pure krill oil would be very expensive.I would advise you to stick to what you are taking,avoid Megared/Krill oil and continue with Fish omega 3 .You can use flaxseed also in your diet.
Vakul Aren and 2 other Health Specialists are ready to help you

Related Health Questions